Existence and uniqueness of strong solutions in equations of global atmospheric convection
Kloeden, P.E. (1985) Existence and uniqueness of strong solutions in equations of global atmospheric convection. Nonlinear Analysis: Theory, Methods & Applications, 9 (6). pp. 547-562.
*Subscription may be required
Much effort is currently devoted to the numerical solution of systems of equations of atmospheric dynamics for the puposes of both weather forecasting and theoretical studies in meteorology...
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Copyright:||© 1985 Published by Elsevier Ltd.|
|Item Control Page|